# SDR BB05052

- Difficulty date: July 20, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNN - DURING INSPECTION, MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS ON THE OVER-WING ESCAPE DOORS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER ASSEMBLY AND BATTERY AT LOCATION M1209 IN THE CABIN CENTER AREA.
